Attention! This Drug Causes Heart Attacks and you Use it Quite Often

As more evidence is coming out about the danger of certain drugs, the more massive and aggressive advertising is pushed by the media about them.

Today we publish information about the dangers of the most common, popular and most commonly taken drugs.

Two experts in clinical pharmacology from the UK and Canada insist that the common analgesic drug Diclofenac – an analgesic from the group of NSAIDs to be withdrawn from pharmacies. In their work published in the influential medical journal, Patricia McGettigan from  Britain and David Henry from Canada, proved in 2006 that long-term use of Diclofenac increased by 40 percent the risk of heart attack and other cardiovascular diseases.

This Drug Causes Heart Attacks and you Use it Quite Often

The analysis showed that Diclofenac is still the most commonly prescribed non-steroidal anti-inflammatory drug in 15 countries in the world. Moreover it is in the national list of essential medicines in another 74 countries. However Diclofenac is taken in the same frequency in most developed countries as well as in the less prosperous ones. The results of the research showed that the information on the risks associated with Diclofenac, has not yet reached the practicing clinicians. This conclusion was made by McGettigan and Henry.

“Given the existence of safer alternatives, Diclofenac should be excluded from the national list of essential medicines. There is sufficient evidence that this drug should be eliminated from the world’s pharmaceutical markets”, say the medics. In an interview for “The Daily Telegraph”, a representative of Britain’s drug regulations notes that the analgesic effect of Diclofenac outweighs the risk of side effects in most patients. According to him, it is necessary to recommend this product to be taken in short courses and maximum low doses.

Painkillers are dangerous for the heart

Even brief intake of the most popular painkillers is dangerous for people who have had a heart attack. Researchers from Copenhagen University in Denmark decided to check and clarify how it affects the intake of painkillers relating to the group of NSAIDs on the health of the cardiovascular system in patients who previously had heart attacks. The study involved about 83,500 patients who experienced a myocardial infarction at an average age 68 years. To 43 percent of these people physicians prescribed non-steroidal antiinflammatory preparations, most commonly Ibuprofen or Diclofenac. As clarified in the course of the study, all non-steroidal inflammatory drugs increase the likelihood of death.

Patients taking these medications for one week, begin to die more often than those patients not treated with them. If patients had a heart attack and were given such drugs for three months, the number of repeated attacks increased by 55%. And the most dangerous turns out to be Diclofenac, the intake of which is connected to threefold increased risk of death.

 “Our study showed that the treatment with nonsteroidal anti-inflammatory agents cannot be considered safe,” says the team leader Dr. Anna-Marie Olsen.

Although the study is observational in nature and scientists fail to collect enough data, experts stress that the use of nonsteroidal anti-inflammatory drugs should be minimized when it comes to patients suffering from cardiovascular diseases. This study was reported in the medical journal “Circulation”, published by the American Heart Association.

Is Analgin Harmful?

Many people to this day are saved from headaches, abusing this most popular drug. Although previously proven to be harmful. Doctors have long argued that they are strongly opposed of Analgin pills. And the main reason is not even that it burdens and hurts your liver. The bad thing is that Analgin is like a street drug. You have a headache, you take a tablet and the pain retreats. The next time again with Analgin you don’t feel the pain. But after two or three hours the pain returns. And this is a typical symptom of a condition caused by excess drug use. This is a signal that your body can no longer do without analgesics. And if you regularly take 3-4 painkiller pills a day, you can be assigned to the group of painkiller addicts.

By the way!

Some time ago, doctors treated fever with Analgin combined with Aminopyrine. Nowadays, this mixture is considered a “poison for the blood” as the substances of these drugs, even taken separately, kill the leukocytes (white blood cells). Many civilized countries have long given up treatment with these drugs. There has long been an alternative to these harmful agents. And you can take advantage of natural treatments. But always consult a doctor.

WHO announced Paracetamol to be safe

The World Health Organization (WHO) defines Paracetamol as the safest analgesic. Yet at constant intake or overdose from this drug causes side effects, in particular nephrotoxic (kidneys) and hepatotoxic (liver) effects. Nephrotoxicity from Paracetamol is the most common cause of acute kidney failure in the US, UK, Australia and New Zealand.

An overdose from Paracetamol takes patients to the poison control centers in the United States more often than excessive intake of any other pharmacological substance. For several years in the USA research is conducted on the complications caused by Paracetamol. The reason is the increasing incidence of liver damage caused by an overdose of this medicine. According to official data, the use of Paracetamol is the most common cause of liver damage in the US. Every year 56 000 people are diagnosed with such a condition, 458 cases of them with fatal outcome. A single dose of Paracetamol in a quantity of over 10 grams for adults and over 140 mg for children leads to poisoning, accompanied by severe damage to the liver. A similar pattern is observed if you take Paracetamol together with alcohol.

Apropos!

There also is evidence that the long-term use of more than one tablet of Paracetamol a day doubles the risk of developing severe nephropathy leading to renal damage. And the worst is that initially there may be no signs of toxicity from Paracetamol, but at the same time it leads to kidney failure and death within few years.

Leave a Reply

Be the First to Comment!

avatar
wpDiscuz